MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Model Number CMV IGG
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).
 
Event or Problem Description
The initial reporter received a questionable positive elecsys cmv igg result from one patient sample tested on the cobas e 801 analytical unit.On (b)(6) 2026: the initial result of the initial patient sample collected on (b)(6) 2026 was 7.69 u/ml (positive).On (b)(6) 2026: the repeat result of the initial patient sample from another analyzer was <0.150 u/ml with a data flag (negative).On (b)(6) 2026, a new sample was obtained, and the result from the other analyzer was <0.150 u/ml with a data flag (negative).

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24552078
Report Number1823260-2026-00832
Device Sequence Number9339509
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCMV IGG
Device Catalogue Number09118551190
Device Lot Number878438
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown